Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Odd period cycle, only bunch of mucus discharge, waiting to start Clomid. Why is it ?

Hello the period cycle seems a little bit odd, I have taken tests and they all came back negative. It feels like af Is going to start but instead all I have is a bunch of mucus almost like I was ovulating. I m waiting to start my first round of clomid I m just wondering when I should contact my doctor if my cycle does not begin? Why do I get these feelings of my cycle wanted to start but it does not ? This is very frustrating!
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Around the time of ovulation, the mucus gets increased, however as your period nears, the mucus thickens.
Its normal to have thickened cervical mucus around this time.
regarding when you would have your periods, it is alright to miss your period by a few days sometimes.
If your pregnancy tests are negative, wait it out, you would bleed within a couple of days.
take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor